Alert archive / Washington / Red Flag Warnings in 2020

Red Flag Warning 4, NWS Pendleton, OR

July 30, 2020

NWS Pendleton, OR issued this red flag warning at Jul 30, 2020, 8:22 AM PDT. It took effect at Jul 30, 2020, 2:00 PM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 30, 2020, 8:22 AM PDT (15:22 UTC)
In effect from
Jul 30, 2020, 2:00 PM PDT
Expired
Jul 30, 2020, 7:24 PM PDT
In force
5 hr
Issued by
NWS Pendleton, OR

The text

As transmitted.

412 
WWUS86 KPDT 301522
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
822 AM PDT Thu Jul 30 2020

...DRY THUNDERSTORMS THIS AFTERNOON AND EVENING...

.A very dry and unstable atmosphere will combine with a small
shortwave moving across the region to produce dry thunderstorms
this afternoon and evening. These storms will be dry producing
very little if any precipitation.

ORZ641-WAZ641-675-681-301630-
/O.CAN.KPDT.FW.A.0004.000000T0000Z-200731T1200Z/
Lower Columbia Basin of Oregon-Lower Columbia Basin of Washington-
Eastern Washington Southern Columbia Basin-Yakama Alpine District-
822 AM PDT Thu Jul 30 2020

...FIRE WEATHER WATCH IS CANCELLED FOR ABUNDANT LIGHTNING AND
GUSTY OUTFLOW WINDS DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
FIRE WEATHER ZONES 641, 641, 675, AND 681...

The National Weather Service in Pendleton has cancelled the Fire
Weather Watch.

A slight chance of dry thunderstorms continues for today through
this evening. 


$$

ORZ610-611-640-301630-
/O.CAN.KPDT.FW.A.0004.000000T0000Z-200731T0100Z/
East Slopes of Central Oregon Cascades-Deschutes National Forest -
 minus Sisters Ranger District-Central Mountains of Oregon-
822 AM PDT Thu Jul 30 2020

...FIRE WEATHER WATCH IS CANCELLED FOR ABUNDANT LIGHTNING AND
GUSTY OUTFLOW WINDS DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
FIRE WEATHER ZONES 610, 611, AND 640...

The National Weather Service in Pendleton has cancelled the Fire
Weather Watch. 

A slight chance of thunderstorms continues through this afternoon. 

$$

ORZ639-642-WAZ639-301630-
/O.CAN.KPDT.FW.A.0004.000000T0000Z-200731T0600Z/
East Slopes of the Northern Oregon Cascades-
Southern Blue and Strawberry Mountains-
East Slopes of the Southern Washington Cascades-
822 AM PDT Thu Jul 30 2020

...FIRE WEATHER WATCH IS CANCELLED FOR ABUNDANT LIGHTNING AND
GUSTY OUTFLOW WINDS DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
FIRE WEATHER ZONES 639, 639, AND 642...

The National Weather Service in Pendleton has cancelled the Fire
Weather Watch. 

A slight chance of dry thunderstorms continues for today through
this evening. 

$$

ORZ643-645-WAZ643-645-302330-
/O.UPG.KPDT.FW.A.0004.000000T0000Z-200731T1200Z/
/O.NEW.KPDT.FW.W.0004.200730T2100Z-200731T0900Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-Asotin County-
822 AM PDT Thu Jul 30 2020

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
PDT FRIDAY FOR LIGHTNING FROM DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONES 643, 643, 645, AND 645...

The National Weather Service in Pendleton has issued a Red Flag
Warning, which is in effect from 2 PM this afternoon to 2 AM PDT
Friday. The Fire Weather Watch is no longer in effect. 


* TIMING... From this afternoon through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ644-302330-
/O.UPG.KPDT.FW.A.0004.000000T0000Z-200731T0600Z/
/O.NEW.KPDT.FW.W.0004.200730T2100Z-200731T0900Z/
Central Blue Mountains-
822 AM PDT Thu Jul 30 2020

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
PDT FRIDAY FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 644...

The National Weather Service in Pendleton has issued a Red Flag
Warning, which is in effect from 2 PM this afternoon to 2 AM PDT
Friday. The Fire Weather Watch is no longer in effect. 


* TIMING...From this afternoon through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
197 
WWUS86 KPDT 301619
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
919 AM PDT Thu Jul 30 2020

...DRY THUNDERSTORMS THIS AFTERNOON AND EVENING...

.A very dry and unstable atmosphere will combine with a small
shortwave moving across the region to produce dry thunderstorms
this afternoon and evening. These storms will be dry producing
very little if any precipitation.

ORZ643-645-WAZ643-645-310030-
/O.CON.KPDT.FW.W.0004.200730T2100Z-200731T0900Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-Asotin County-
919 AM PDT Thu Jul 30 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT FRIDAY FOR LIGHTNING FROM DRY THUNDERSTORMS AND GUSTY
OUTFLOW WINDS FOR FIRE WEATHER ZONES OR643, WA643, OR645, AND 
WA645...

* TIMING... From this afternoon through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ644-310030-
/O.CON.KPDT.FW.W.0004.200730T2100Z-200731T0900Z/
Central Blue Mountains-
919 AM PDT Thu Jul 30 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT FRIDAY FOR LIGHTNING FROM DRY THUNDERSTORMS AND GUSTY 
OUTFLOW WINDS FOR FIRE WEATHER ZONE 644...

* TIMING...From this afternoon through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
585 
WWUS86 KPDT 302121
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
221 PM PDT Thu Jul 30 2020

...BREEZY FRIDAY EASTERN COLUMBIA GORGE AND ADJACENT BASIN...
...POSSIBLE DRY THUNDERSTORMS TONIGHT...

.A slight chance of thunderstorms continues through tonight. A
marine push will cause breezy and dry conditions Friday afternoon 
and evening in the eastern Columbia Gorge which will spread out 
into the adjacent Lower Columbia Basin. 

ORZ643-645-WAZ643-645-310530-
/O.CON.KPDT.FW.W.0004.000000T0000Z-200731T0900Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-Asotin County-
221 PM PDT Thu Jul 30 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY FOR
LIGHTNING FROM DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONES OR643, WA643, OR645, AND WA645...

* TIMING...From now through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ644-310530-
/O.CON.KPDT.FW.W.0004.000000T0000Z-200731T0900Z/
Central Blue Mountains-
221 PM PDT Thu Jul 30 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY FOR
LIGHTNING FROM DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONE 644...

* TIMING...From now through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ639-641-WAZ639-310530-
/O.NEW.KPDT.FW.A.0005.200731T1900Z-200801T0400Z/
East Slopes of the Northern Oregon Cascades-
Lower Columbia Basin of Oregon-
East Slopes of the Southern Washington Cascades-
221 PM PDT Thu Jul 30 2020

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR WIND AND LOW HUMIDITIES...

The National Weather Service in Pendleton has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening. 

* AFFECTED AREA...In ORZ639...Fire weather zone 639.In ORZ641... 
  Fire weather zone 641.In WAZ639...Fire weather zone 639. 

* TIMING...aFridau afternoon and evening

* WIND...15 to 25 mph. 

* HUMIDITY...15 to 20 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
024 
WWUS86 KPDT 302122
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
222 PM PDT Thu Jul 30 2020

...BREEZY FRIDAY EASTERN COLUMBIA GORGE AND ADJACENT BASIN...
...POSSIBLE DRY THUNDERSTORMS TONIGHT...

.A slight chance of thunderstorms continues through tonight. A
marine push will cause breezy and dry conditions Friday afternoon
and evening in the eastern Columbia Gorge which will spread out
into the adjacent Lower Columbia Basin.

ORZ643-645-WAZ643-645-310530-
/O.CON.KPDT.FW.W.0004.000000T0000Z-200731T0900Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-Asotin County-
222 PM PDT Thu Jul 30 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY FOR
LIGHTNING FROM DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONES OR643, WA643, OR645, AND WA645...

* TIMING...From now through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ644-310530-
/O.CON.KPDT.FW.W.0004.000000T0000Z-200731T0900Z/
Central Blue Mountains-
222 PM PDT Thu Jul 30 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY FOR
LIGHTNING FROM DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONE 644...

* TIMING...From now through late tonight.

* LIGHTNING ACTIVITY...6.

* PRECIPITATION...Very little if any.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ639-641-WAZ639-310530-
/O.CON.KPDT.FW.A.0005.200731T1900Z-200801T0400Z/
East Slopes of the Northern Oregon Cascades-
Lower Columbia Basin of Oregon-
East Slopes of the Southern Washington Cascades-
222 PM PDT Thu Jul 30 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR WIND AND LOW HUMIDITIES...

* AFFECTED AREA...In ORZ639...Fire weather zone 639.In ORZ641... 
  Fire weather zone 641.In WAZ639...Fire weather zone 639. 

* TIMING...Friday afternoon and evening

* WIND...15 to 25 mph.

* HUMIDITY...15 to 20 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
061 
WWUS86 KPDT 310224
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
724 PM PDT Thu Jul 30 2020

...BREEZY FRIDAY EASTERN COLUMBIA GORGE AND ADJACENT BASIN... 
...SLIGHT CHANCE DRY THUNDERSTORMS TONIGHT...

.A slight chance of dry storms continues through tonight. A 
marine push will cause breezy and dry conditions Friday afternoon 
and evening in the eastern Columbia Gorge which will spread out 
into the adjacent Lower Columbia Basin.

ORZ643>645-WAZ643-645-310330-
/O.CAN.KPDT.FW.W.0004.000000T0000Z-200731T0900Z/
Northern Blue Mountains of Oregon-Central Blue Mountains-
Wallowa District-Blue Mountains of Washington-Asotin County-
724 PM PDT Thu Jul 30 2020

...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FROM DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES
OR643, WA643, OR645, AND WA645...

The National Weather Service in Pendleton has cancelled the Red
Flag Warning. 

The overall thunderstorm threat has been reduced from previous 
thinking. However, there will remain a slight chance of a dry
storm through the night.

$$

ORZ639-641-WAZ639-311400-
/O.CON.KPDT.FW.A.0005.200731T1900Z-200801T0400Z/
East Slopes of the Northern Oregon Cascades-
Lower Columbia Basin of Oregon-
East Slopes of the Southern Washington Cascades-
724 PM PDT Thu Jul 30 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR WIND AND LOW HUMIDITIES...

* AFFECTED AREA...In ORZ639...Fire weather zone 639.In ORZ641... 
  Fire weather zone 641.In WAZ639...Fire weather zone 639. 

* TIMING...Friday afternoon and evening

* WIND...15 to 25 mph.

* HUMIDITY...15 to 20 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 30, 4:25 AM PDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 30, 4:25 AM PDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
425 AM PDT Thu Jul 30 2020

Updated Aviation Discussion

SHORT TERM...Today through Saturday night...An upper ridge
extending northward from the southwest and an upper low pressure
over the eastern Pacific is causing a south to southwest flow over
the forecast area and PacNW. This is keeping very hot air over the
area as the flow pulls the hot air northward from the desert
southwest. There will be a weak disturbance in the southwest flow
which will move across the forecast area later today and this
evening. There is very little moisture, so any thunderstorms that
develop from this feature will likely be dry. There will be a
slight chance of these dry thunderstorms over the entire forecast
area this afternoon and then shifting northeast this evening. A
Fire Weather Watch is currently in effect for dry thunderstorms.
Per coordination with surrounding offices. Have decided to not
upgrade the Watch into a Red Flag Warning...reason being that the
atmosphere looks so dry, that there may not even be any
thunderstorms due to the lack of moisture, and any dry
thunderstorms that develop will be mostly late this afternoon and
this evening. The hot and dry southwest flow will persist through
the short term period keeping each day through Saturday into the
90s to 101s. Temperatures will cool down on Saturday, but they
will still be above normal. Further cooling will persist into the
extended period. There will be an increase in winds on Friday
night into Saturday with another wave in the SW flow. It is too
soon it issue any fire weather highlights for the combination of
wind and low humidity values. The forecast area will stable with
no showers or thunderstorms expected through the remainder of the
short term period. 88

LONG TERM...Sunday through Thursday...Upper level trough will
begin to move into the region late Sunday, breaking down ridge
that has brought hot and dry temperatures. Temperatures will still
be fairly warm Sunday. Breezy conditions will develop in Columbia
Gorge, Kittitas valley and eastern portions of the Columbia Basin
in response to the approaching system. Monday, upper level trough
and weak surface cold front will trek across the forecast area,
knocking temperatures down to near seasonable averages. This
system will be fairly dry as most of the moisture will be well
north of the forecast area, though some showers are possible over
the WA Cascades. Breezy westerly winds will develop behind the
frontal passage in the Columbia Basin/Gorge, Kittitas valley, and
along east slopes of the Cascades in the afternoon. Into the
midweek, models indicate a split flow behind the trough passage,
with a trough sitting off the CA/OR coast and slight ridging east
of the region. This will keep conditions fairly dry across the
forecast area with clear to partly cloudy skies each day and highs
in the 80s to mid 90s. Lawhorn/82

AVIATION...12Z TAFs...VFR conditions will persist through the
period with mid to high level cirrus over the forecast area.
Isolated to scattered thunderstorms will develop across central OR
from a passing shortwave early in the afternoon, pushing north
with shortwave track through the evening. Currently have VCTS
starting 20Z at sites RDM/BDN, with northern sites starting
between 23Z and 01Z. Breezy conditions will develop through the
afternoon, 10-15kts, decreasing in the evening to less than 10kts.
Isolated temperatures 105 F or higher will likely lead to high
density altitude and could impact craft performance. Lawhorn/82

FIRE WEATHER...A weak and small shortwave disturbance will move
across the fire weather district late this afternoon and evening.
Due to the very hot and dry air in the lower atmosphere, and
possible dry lightning, a Fire Weather Watch remains in effect for
this afternoon and evening. Expecting LAL (quantity) of LAL 2-3,
but with the very hot and dry air at the surface any thunderstorms
will be dry and will keep the LAL of 6 in the forecast.

Another concern being monitored is the marine push expected on
Friday and into Saturday. Increasing westerly winds along the east
slopes of the Cascades Friday afternoon and especially coming out
of the Columbia Gorge and into the Lower Columbia Basin may end
up warranting a warning but will wait until tonight or Friday
morning to issue one, if needed.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT 105  70 102  68 /  20  20   0   0
ALW 109  72 105  68 /  20  20   0  10
PSC 109  73 107  69 /  20  20   0   0
YKM 105  73 104  66 /  20  20   0   0
HRI 109  72 106  68 /  20  20   0   0
ELN 102  70 101  63 /  20  20   0   0
RDM  99  61  96  56 /  20  10   0   0
LGD 100  66 101  62 /  20  20   0  10
GCD 104  63 103  60 /  20  20   0   0
DLS 107  74  97  67 /  20  10   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Excessive Heat Warning until 8 PM PDT this evening for ORZ041-
     510-511.

     Fire Weather Watch through this evening for ORZ639-642-644.

     Heat Advisory until 8 PM PDT this evening for ORZ509.

     Excessive Heat Warning until 8 PM PDT Friday for ORZ044-049-050-
     502-503-505>508.

     Fire Weather Watch through late tonight for ORZ641-643-645.

     Fire Weather Watch through this afternoon for ORZ610-611-640.

WA...Excessive Heat Warning until 8 PM PDT this evening for WAZ024-
     521.

     Fire Weather Watch through this evening for WAZ639.

     Heat Advisory until 8 PM PDT this evening for WAZ520.

     Excessive Heat Warning until 8 PM PDT Friday for WAZ026>030.

     Fire Weather Watch through late tonight for WAZ641-643-645-675-
     681.

&&

88/82/82/88

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:21 PM PDTFire Weather WatchPDT10 hr
Jul 29, 5:43 PM PDTSpecial Weather StatementPDTJefferson47 min
Jul 29, 5:52 PM PDTSpecial Weather StatementPDTMorrow38 min
Jul 29, 6:28 PM PDTSpecial Weather StatementPDTMorrow32 min
Jul 29, 7:36 PM PDTSpecial Weather StatementPDTUmatilla39 min
Jul 29, 7:43 PM PDTSpecial Weather StatementPDTUnion47 min
Jul 29, 7:59 PM PDTSpecial Weather StatementPDTUnion31 min
Jul 29, 8:21 PM PDTSpecial Weather StatementPDTUmatilla39 min
Jul 29, 8:25 PM PDTSpecial Weather StatementPDTUnion50 min
Jul 29, 8:47 PM PDTSpecial Weather StatementPDTUmatilla58 min

Nearby

Red Flag Warnings in Washington, 2020Red Flag Warnings in Oregon, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.